2017
Том 69
№ 9

All Issues

Uniqueness conditions for the solution of a cauchy problem for the case of special systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 24 (1972), no. 3, pp 345-349.

Citation Example: Chaus N. N. Uniqueness conditions for the solution of a cauchy problem for the case of special systems of equations with variable coefficients // Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 417—420.

Full text